MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); Phakic toric intraocular lens

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); Phakic toric intraocular lens
Model Number VTICMO_12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticmo 12.6 implantable collamer lens -15.50/+3.50/093 (sphere/cylinder/axis) into the patients left eye (os) on (b)(6) 2022.The lens was reported as having excessive vaulting, significant reduction of iridocorneal angles, and elevated iop.Cause of the event was unknown.On (b)(6) 2024 the lens was replaced with a smaller length lens.This resolved the problem.
 
Additional Manufacturer Narrative
H6: 4581: significant reduction of iridocorneal angles.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
Phakic toric intraocular lens
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key18842377
Report Number2023826-2024-01040
Device Sequence Number20907167
Product Code QCB
UDI-Device Identifier00840311324200
UDI-Public00840311324200
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2025
Device Model NumberVTICMO_12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45, LOT# UNK; FOAM TIP PLUNGER, LOT# UNK.; INJECTOR MODEL: MSI-PF, LOT#UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale